# SDR ASAA2019090730642

- Difficulty date: September 7, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 16,809 hours, 5,421 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ETOPS OCEANIC FLIGHT AT APPROX 2+30 INTO FLIGHT L FMC FAILED BUT RECOVERED IN APPROX ONE MINUTE. (APPROACH TO HNL HAD NOT BEEN LOADED). GROUNDED - YES. ACCOMPLISHED FIM 34-61 TASK 836. AFTER FMC RESET NO FAULTS FOUND.
